Vesties’ Village

Notifications
Clear all

New here.. Covid Vaccine damage.

9 Posts
8 Users
1 Likes
1,463 Views
(@sonny)
New Member
Joined: 1 year ago
Posts: 1
Topic starter  

Hello everybody

glad i found this site, i thought i was the only one. My Name is Sonya and in November went for my Covid booster. Everything was fine until a few weeks later and in the early hours woke with what i can only describe as dithering, trembling and my back was in some kind of spasm, i thought i was coming down with a cold, how wrong could i have have been. In a few short days my body developed intense burning, visible nerve skin twitching top to toe, face, tongue and palate. Limb weakness and shooting pains to the face. Promptly headed for my Gp and told me " oh its anxiety" Yes NOW i have anxiety due to what is going on seems it fell on deaf ears then as i left it occurred to me.. Covid Vaccination and re made another appointment  and i mentioned  my suspicions " Nope it is not Covid damage it is anxiety" prescribed the usual text book antidepressants and  off i went, not happy and feeling dreadfully worried and scared. Not sure what i can do from here now and i see so many of us struggling, does it eventually go away or is this it? I don't know what to think anymore and my world is upside down. I care for my granddaughter weekends and my daughter is talking about getting a childminder and that breaks my heart. Sorry for the rant everyone, wish i could be more upbeat  and not feel the way i do. As we all. Trying to have hope , look forward to new friends here and support one another. 🙂


   
Quote
(@pattybear)
Active Member
Joined: 3 years ago
Posts: 18
 

I think the biggest problem with the mrna vaccines is that they do not stay in the muscle but migrate to other organs. I only had the 2 initial pfizer shots and my dizziness,loss of balance,and feeling like I was not in control of my lower legs finally disappeared after 18 months. I don’t think you will find many doctors willing to admit this vaccine causes many adverse effects although I bet many of them realize it does.I worry very much about the effects it may have for young children now that we are encouraging immunization for the very young.


   
ReplyQuote
(@mariemiller)
New Member
Joined: 1 year ago
Posts: 1
 

I have hesitated to get my latest Covid booster after my vestibular incident which is still lingering after 5 months. I have a little unbalance and brain fog still persisting. However, right after I received my flu shot in September, I developed positional vertigo.  Therefore, I am not so anxious to get injected with the latest bivalent Covid Booster Shot. 

Also, another question I have is: Does magnesium gluconate help reduce Brain Fog and mild dizziness symptoms?

Thanks so much for any feedback!

 


   
ReplyQuote
 MelJ
(@meljg)
Active Member
Joined: 2 years ago
Posts: 53
 

Checking in to see if anyone is still having issues post vaccine. I received my last dose in 2021 and still having crazy issues. Only on the side with the jab. My axilla is still tender like crazy, neck pain, fatigue, back pain, you name it. 


   
ReplyQuote
(@margaret2022)
Very Active Member
Joined: 2 years ago
Posts: 332
 

Posted by: @meljg

Checking in to see if anyone is still having issues post vaccine. I received my last dose in 2021 and still having crazy issues. Only on the side with the jab. My axilla is still tender like crazy, neck pain, fatigue, back pain, you name it. 

have you got COVID since? Did it make it worse? Or any other flu colds? Make it worse? Ugh that’s a long time to have those side effects. Have to seen anyone or gotten diagnosed with anything? I really hope you feel better. This jab really did a lot of alot of us. Especially me if you tap on my name you’ll see all my complaints and concerns man’s it’s awful it’s been hell. And I don’t think there’s a light at the end of the tunnel I think for me my body my eye and ears is permanent damage because it keeps Getting worse and worse and expose to loud noises my hearing gets more sensitive. And my left eye doesn’t work well either with my right seems like it won’t focus or motor function is slow but it’s clear and tests are clear.

 


   
ReplyQuote
(@margaret2022)
Very Active Member
Joined: 2 years ago
Posts: 332
 

Posted by: @pattybear

I think the biggest problem with the mrna vaccines is that they do not stay in the muscle but migrate to other organs. I only had the 2 initial pfizer shots and my dizziness,loss of balance,and feeling like I was not in control of my lower legs finally disappeared after 18 months. I don’t think you will find many doctors willing to admit this vaccine causes many adverse effects although I bet many of them realize it does.I worry very much about the effects it may have for young children now that we are encouraging immunization for the very young.

 

and tinnitus or hissing in your head along with the symptoms that disappeared 

 


   
Sandra C reacted
ReplyQuote
(@bellavolf)
Active Member
Joined: 12 months ago
Posts: 9
 

I'm sorry to hear that you may be experiencing issues related to the COVID-19 vaccine. While the COVID-19 vaccines have been shown to be safe and effective in preventing COVID-19 infections and severe illness, as with any medical intervention, there can be side effects.

If you believe that you have experienced damage from the COVID-19 vaccine, it is important to seek medical attention from your healthcare provider as soon as possible. They can assess your symptoms, provide a diagnosis, and recommend appropriate treatment options.


   
ReplyQuote
(@paradisefree)
New Member
Joined: 4 weeks ago
Posts: 1
 

@margaret2022 There are protocols that may help with detox, but so far there is nothing that I know of that can reverse this damage.  Look into the use of Chlorine Dioxide Solution or the use of Peracetic acid as an aid to detox.  You will have to do your own research.  Also as there is a danger of blood clotting it may be a good idea to carry with you some ceyenne pepper and water in case of heart attack or stroke.  Also having a bath really hot with half a cup of Epsom Salt - which is Magensium Sulphate and half a cup of Sodium Bi Carbonate which is Baking Soda - Not Baking powder - but Baking Soda will help detox you a bit in the bath.  Also using Lugols Iodine may also help.  Start off with a small dose and gradually build up.  great care should be taken with Iodine as if you take too much this can cause problems.  If you need any links or further info let me know.


   
ReplyQuote
(@darcyb)
Joined: 10 months ago
Posts: 3
 

@paradisefree Please be sure to discuss/inform your doctor of any treatments, medications or supplements that you are taking.


   
ReplyQuote